Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nyc123

Need Some Hope For .025% Tretinoin

Recommended Posts

hey i would say ive been on .025% tret. for about 7 or so weeks and i never rele got an IB or any dry peely side effects however i thought my skin looked more clear around week 5...i thought this was the turning point where i'd begin getting clear but out of nowhere now im breaking out bad and its making me lose hope that this will ever make me clear..is this normal will get good bad good bad than finally good for good..or shud i get a higher strength ?

Share this post


Link to post
Share on other sites

Hi, i am on Ziana with is .025%tretinoin and clindamycin. I am on week 9 heading towards week ten and am having the worst outbreak since the beginning of this treatment. From what i've read, it's quite normal to clear up, break out, clear up, breakout.....well you get the picture. In any event, i will give it till 12 weeks and then consider options. I suggest you do the same. At week 12 i think the positives should definitely outweigh the negative so if you have no or minimal improvements by then, try something else (that way you can say that you gave the meds a decent chance).

Hope this helps!

Share this post


Link to post
Share on other sites

ya im on veltin which is the same as ziana..idk what to try next my doctor actually said i could try accutane but i rele dont think my face is that bad but once she saw my back she reccomended it..idk if i shud go for a higher concentration of tret or maybe try tazorac?

Share this post


Link to post
Share on other sites

I'm still breaking out after 3 months. The cycle of small pimples than clearing than small pimples again. Im fine with the pimples, the thing is I'm left with all the PIH that it causes.I don't know if it's the retin a, or the skincare products or the makeup I'm using that is causing it. Or is it because sometimes I don't use a high enough SPF sunscreen? I've realized that my skin is becoming a lot oilier too. It's so depressing. But I'm sticking to it until I pass the 6 month mark. Cross fingers.

Edited by stwy85

Share this post


Link to post
Share on other sites

ya im on veltin which is the same as ziana..idk what to try next my doctor actually said i could try accutane but i rele dont think my face is that bad but once she saw my back she reccomended it..idk if i shud go for a higher concentration of tret or maybe try tazorac?

For your own satisfaction and peace of mind, i say stick it out for 3 months then try something else. That way you can say that you gave it your best shot. i did accutane 3 times and even though it cleared me for years in between treatment, i am convinced that it has brought on my prediabetes, sluggish digestion and a whole host of other health issues. Not trying to discourage you but do your research. have you looked into diet, food intolerances, insulin resistance, etc?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×